# SDR HALA0600739

- Difficulty date: September 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 60,424 hours, 29,252 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O'S ADI FLICKERING DURING DESCENT/ROLL OUT.  RESEATED F/O'S ADI.  TESTS OK PER AMM.
